# SDR FDEA2018052191264

- Difficulty date: May 19, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 33,127 hours, 17,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 0000
- Part serial: 000
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FLAP RIB 19 HAD A CRACK AT THE 6TH FASTENER, FWD OF THE REAR SPAR.   REMOVED THE CRACK ON THE RIB,  FABRRICATED, AND INSTALLED A RIB REPAIR AND DOUBLER IAW SRM 57-50-00, PARA 4A,E.   MAJOR REPAIR.
